MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA ARTICULAR SURFACE FIXED BEARING CCK LEFT 14 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA ARTICULAR SURFACE FIXED BEARING CCK LEFT 14 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42512800414
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: femur cemented plus left size 3: catalog#42504605411, lot#64767854; tibia fixed cemented left size c: catalog#42542006401, lot#64835284; femoral distal augment cemented size 3, 3+ 5 mm thickness: catalog#42556605405, lot#64661792; femoral distal augment cemented size 3, 3+ 5 mm thickness: catalog#42556605405, lot#64953971; femoral posterior augment cemented size 3, 3+ 5 mm thickness: catalog#42556805405, lot#64508957; stem extension tapered cemented 14 mm diameter +75 mm length: catalog#42560007514, lot#64863109; stem extension 3mm offset splined uncemented 11 mm diameter +135 mm length: catalog#42560313511, lot#64799440.G2: foreign: japan.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee procedure.Subsequently, three years post-implantation, the set screw of the articular surface backed out of the bearing.A revision surgery is pending to replace the affected screw.Lt was reported that no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h4; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.The condition of the components is unknown.Device history record was reviewed and no discrepancies related to the reported event were found.X-ray review by third party healthcare professional states that the tibial screw appears to have backed out into the intercondylar region.Root cause was unable to be determined.Reported event was confirmed by review of provided radiographs.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING CCK LEFT 14 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19567175
Report Number0001822565-2024-02062
Device Sequence Number6112739
Product Code JWH
UDI-Device Identifier00889024554061
UDI-Public(01)00889024554061(17)250131(10)64638903
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number42512800414
Device Lot Number64638903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale